# SDR R61A201905110480

- Difficulty date: April 29, 2019
- Submitted: May 11, 2019
- Operation: Air carrier
- Aircraft: N120HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000193
- Aircraft time: 30,300 hours, 23,396 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086081003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD SEAT TRACK CORRODED AS MARKED AT FRAME 84. CUT OUT DAMAGED SEAT TRACK LT INBD , FRAME 84-82. REF ETD2019-170-060052, SRM: 1583 PART II 53-00-10/REPAIR 01P. FABRICATED SEAT TRACK REPAIR FROM MATERIALS LISTED, SPLICE ANGLES (3 EACH) 7475-T761, .080" PO# 232478. LOWER FLANGE SPLICE, 7475-T761, 0.125"  INSTALLED FASTENERS ON LT INBD SEAT TRACK AT FRAME 84 REF SRM 51-40-08. APPLY SURFACE PROTECTION TO SEAT TRACK AND FASTENERS CORRECTIVE ACTION: APPLIED SURFACE PROTECTION TO SEAT TRACK AND FASTENERS REF SRM 51-23-05 AND 51-23-06. P.O. 246627.  SEE W/O H6790 SN 268 FOR WORK DETAILS.  AIRCRAFT REMAINS IN HEAVY CHECK BNA.
